×

On some non-Archimedean normed linear spaces. I-VI. (English) Zbl 0153.44101


PDF BibTeX XML Cite
Full Text: Numdam Numdam EuDML

References:

[1] M.G. Arsove , [1] The Paley-Wiener Theorem in metric linear spaces , Pacific J. Math., 10 (1960) pp. 365-379. · Zbl 0097.09301
[2] C.W. Clenshaw , [2] The numerical solution of linear differential equations in Chebyshev series , Proc. Camb. Phil. Soc., 53 (1957) pp. 134-149. · Zbl 0077.32503
[3] I.S. Cohen , [3] On non-Archimedean normed spaces , Proc. Kon. Ned., Akad. Wet., 51 (1948) pp. 693 - 698. · Zbl 0030.26001
[4] H.F. Davis , [4] A note on asymptotic series , Can. J. Math., 9 (1957) pp. 90-95. · Zbl 0091.05906
[5] J. De Groot [5] Non-Archimedean metrics in topology , Proc. Amer. Math. Soc., 7 (1956) pp. 948-953. · Zbl 0072.40201
[6] V.A. Ditkin and A.P. Prudnikov , [6] ”Operational Calculus in two variables and its applications” , (English translation by D. M. G. Wishart), Pergamon Press, New York, 1962. · Zbl 0116.30902
[7] N. Dunford and J.T. Schwartz , [7] ”Linear Operators, Part I: General Theory” , Interscience Publishers Inc., New York, 1958. · Zbl 0084.10402
[8] A. Erdélyi et al., [8] ”Tables of Integral Transforms” , Vol. I and Vol. II, McGraw-Hill Book Co. Inc., New York, 1954. · Zbl 0055.36401
[9] A. Erdélyi , [9] ”Asymptotic Expansions” , Dover Publications, Inc., New York, 1956. · Zbl 0070.29002
[10] A. Erdélyi , [10] General asymptotic expansions of Laplace integrals , Arch. Rat. Mech. Anal., 7 (1961) pp. 1-20. · Zbl 0097.08802
[11] A. Erdélyi and M. Wyman , [11] The asymptotic evaluation of certain integrals , Arch. Rat. Mech. Anal., 14 (1963) pp. 217-260. · Zbl 0168.37903
[12] I. Fleischer , [12] Sur les espaces normés non-archimédiens , Proc. Kon. Ned. Akad. Wet. Ser. A, 57 (1956) pp. 165-168. · Zbl 0055.09903
[13] L. Fox , [13] Chebyshev methods for ordinary differential equations , Computer Jnl., 4 (1961-62) pp. 318-331. · Zbl 0103.34203
[14] P.R. Halmos , [14] ”Introduction to Hilbert spaces” , 2nd ed., Chelsea Publ. Co., New York, 1957. · Zbl 0079.12404
[15] T.E. Hull , [15] On some integral equations with unbounded eigenvalues , S.I.A.M. Journal, 7 (1959) pp. 290-297. · Zbl 0095.08401
[16] W. Hurewicz and H. Wallman , [16] ”Dimension Theory” , Princeton University Press, Princeton, N. J., 1941. · Zbl 0060.39808
[17] A.W. Ingleton , [17] The Hahn-Banach Theorem for non-Archimedean valued fields , Proc. Camb. Philo. Soc. 48 (1952) pp. 41-45. · Zbl 0046.12001
[18] J.L. Kelley , [18] ”General topology” , D. Van Nostrand Co. Inc., Princeton, N. J., 1955. · Zbl 0066.16604
[19] A.N. Kolmogorof and S.V. Fomin , [19] ”Elements of the Theory of Functions and Functional Analysis” , Vol. I and Vol. II (Russian) English translation, Graylock Press, Rochester, N. Y., 1957.
[20] C. Lanczos , [20] Trigonometric interpolation of empirical and analytical functions , J. Math. and Phys., 17 (1938) pp. 123-199. · Zbl 0020.01301
[21] C. Lanczos , [21] ”Applied Analysis” , Prentice Hall Inc., Englewood Cliffs, N. J., 1956. · Zbl 0111.12403
[22] L.H. Loomis , [22] ”An Introduction to Abstract Harmonic Analysis” , D. van Nostrand, Inc., New York, 1953. · Zbl 0052.11701
[23] J. Mikusiňski , [23] ” Operational Calculus ”, (Translation of the 2nd Polish edition, vol. 30, Monografie Matematyczne, 1957 ), Pergamon Press, Inc., New York, 1959. · Zbl 0088.33002
[24] A.F. Monna , [24] Sur les espaces linéaires normés , I : Proc. Kon. Ned. Akad. Wet, 49 (1946) pp. 1045-1055; II: Proc. Kon. Ned. Akad. Wet, 49 (1946) pp. 1056-1062; III: Proc. Kon. Ned. Akad. Wet, 49 (1946) pp. 1134-1141; IV: Proc. Kon. Ned. Akad. Wet, 49 (1946) pp. 1142-1152; V: Proc. Kon. Ned. Akad. Wet, 51 (1948) pp. 197- 210; VI: Proc. Kon. Ned. Akad. Wet, 52 (1949) pp. 151- 160. · Zbl 0031.36101
[25] A.F. Monna , [25] Sur les espaces normés non-archimédiens , I: Proc. Kon. Ned. Akad. Wet, Ser. A, 59 (1956) pp. 475-483; II: Proc. Kon. Ned. Akad. Wet, Ser. A, 59 (1956) pp. 484-489; III: Proc. Kon. Ned. Akad. Wet, Ser. A, 60 (1957) pp. 459-467; IV: Proc. Kon. Ned. Akad. Wet, Ser. A, 60 (1957) pp. 468-476. · Zbl 0080.31404
[26] M.A. Naimark , [26] ”Normed rings” , (English translation of the first Russian ed. by L. F. Boron), P. Noordhoff N.V., Groningen, Netherland, 1959. · Zbl 0137.31703
[27] R.E.A.C. Paley and N. Wiener , [27] ”Fourier Transforms in the Complex Domain” , Amer. Math. Soc. Colloquium Publ. no. 19, New York, 1934. · Zbl 0011.01601
[28] L. Pontrjagin , [28] ”Topological Groups” , English translation, Princeton Univ. Press, Princeton, N. J., 1946. · JFM 65.0872.02
[29] J. Popken , [29] Asymptotic expansions from an algebraic standpoint , Proc. Kon. Ned. Akad. Wet, Ser. A, 56 (1953) pp. 131-143. · Zbl 0051.04803
[30] F.W. Schafke , [30] Das Kriterium von Paley und Wiener in Banaschem Raum , Math. Nach., 3 (1949) pp. 59-61. · Zbl 0035.19701
[31] O.F.G. Schilling , [31] ”The Theory of Valuations”, Mathematical Surveys , No. IV, Amer. Math. Soc., 1950. · Zbl 0037.30702
[32] M. Schulzer , [32] ”Asymptotic Properties of Solutions of Equations in Banach Spaces” , M.A. Thesis, University of British Columbia , Vancouver, 1959.
[33] C.A. Swanson and M. Schulzfr , [33] Asymptotic solutions of equations in Banach spaces , Can. J. of Math., 13 (1961) pp. 493-504. · Zbl 0202.42802
[34] C.A. Swanson , [34] An inequality for linear transformations with eigenvalues , Bull. Amer. Math. Soc., 67 (1961) pp. 607-608. · Zbl 0102.32601
[35] C.A. Swanson , [35] On spectral estimation , Bull. Amer. Math. Soc., 68 (1962) pp. 33-35. · Zbl 0102.32602
[36] A.E. Taylor , [36] ”Introduction to Functional Analysis” , J. Wiley and Sons, Inc., New York, 1958. · Zbl 0081.10202
[37] J. Todd , [37] ”Introduction to the Constructive Theory of Functions” , International Series of Numerical Mathematics, Vol. I, Academic Press Inc., New York, 1963. · Zbl 0114.26903
[38] J.G. Van Der Corput , [38] ”Asymptotic Expansions I. Fundamental Theorems of Asymptotics” , University of California, Berkeley, 1954. · Zbl 0075.04901
[39] J.G. Van Der Corput , [39] Asymptotics. I , Proc. Kon. Ned. Akad. Wet, Ser. A, 57 (1954) pp. 206-217. · Zbl 0059.05101
[40] B.L. Van Der Waerden , [40] ”Modern Algebra” , Vol. I, Revised English edition, Frederick Ungar Publ. Co., New York, 1953.
[41] D.V. Widder , [41] ”The Laplace Transform” , Princeton University Press, Princeton, N. J., 1941. · Zbl 0063.08245
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.